A note on determinacy

Bruce, J.W., Ruas, M.A.S. and Saia, M.J. (1992) A note on determinacy. Proceedings of the American Mathematical Society, 115 (3). pp. 865-871. ISSN 0002-9939

Item not available from this archive.


In this paper, we present a particularly simple and direct proof that the set of noncontact-sufficient (K-sufficient) germs are of infinite codimension. Our proof gives, for each k, an integer r with the property that almost all r-jets over any k-jet z is K-sufficient. Similar results are obtained for A or right-left equivalence when the source and target dimensions (n, p) are (2, 2) and (2, 3).

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Jan 2011 11:18
URI: http://repository.edgehill.ac.uk/id/eprint/2199

Archive staff only

Item control page Item control page